View Full Version : Uh Oh... Early Finasteride Problems.. Advice?

02-03-2014, 03:57 AM
So, I have been on fin for exactly one week (7 doses) with what seemed to have been minimal side effects. I have noticed a slight decrease in libido, less intense orgasm, lack of morning woods and erections have not been as firm.

However tonight, I had quite the interesting night, long story short I ended up hooking up with this very attractive girl ten years younger than me (I’m 29). She was absolutely smoking- and all over me like a fat kid on cake- and while she had a bit of a biting problem part of me just wanted to tear it up… but then part of me wanting to just cuddle up with her and pet her hair… which is fine I guess but considering the situation it seems a little weird.

Now, we did get a little freaky, but after “taping it” for a bit I found that my little buddy just didn’t have the gung ho go get em attitude that he usually does and just decided to go flipity flop which made no sense because she really was my type, felt good and was a dirty talker to boot. Kinda pissed me off a little that he just couldn’t keep his head in the game (pun intended). Luckily the girl was a bit tipsy and didn’t notice too much as I got kinda lucky and we got interrupted and all sorts of hilarity and madness ensued... which happens when farm animals get let loose in a house I guess…

Anyhoo…. I have read in a few places that the sides do tend to go away after the first few weeks once your system gets “adjusted” to the drug. I have been taking 1mg per day and on the one hand I have thought of reducing the dosage to maybe half or so, or maybe ½ every other day. I have thought about dropping it entirely as well for a bit and see if things return to normal, then maybe going back on it slowly at .5 or even lower, perhaps .25 daily? Though I do wonder if this would have much effect on hair loss or gain to be honest, that is the hard part to track as hair grows so damn slow. Then again, there is also the option of just trying to “Fight through” this and see if the sides just go away on their own. However, if this girl wants to hook up next weekend ima be pissed if I can’t get my “hook up…” if you catch my meaning… To be honest, I would much rather have my libido than my hair, but I am a pretty vain mofo to tell the truth.

I’m thinking I am going to skip a few days to be honest, but was wondering if anyone else had experienced something similar and had sides within the first days that just went away. What kind of recommendations do you guys have for me… and my “little” buddy.

02-06-2014, 05:23 PM
A little surprised and a little concerned that no one has replied. You hear a ton of horror stories about people never recovering or taking years or months to recover, but rarely do you hear of people recovering in days or weeks. I'm unsure if this is because those people stay silent or it happens less. I understand that good news is usually just enjoyed by the quite ones though, so I'm gonna stay calm best I can.

So I figured I'd come here and update a little. It's only been four days off the drug and I understand its far too soon to worry from what I have read but it is still concerning. My sides aren't as horrific as others that I have read, but I am having some minor testicular pain, minor exhaustion, no morning wood, low libido and difficulty maintaining an erection.

I'm gonna try to give it a few weeks before I start to worry, remaining hopeful that I'll make a full recovery in that time frame. I'm already fit, exercise and eat well but I'm sure I can make some changes to clean up my diet and have decided to kick alcohol and the THC for a while in hopes of a speedy recovery. I'm taking a four day weekend and going to lay off the heavy weights for a bit too.

I am wondering if anyone around here has experienced a similar situation with the drug, and about how long it took to get back to normal?

02-06-2014, 06:03 PM
I read your original post the first day it was posted. The reason why I didn't reply is because when I read it my first thought was: "here we go again, another finasteride war starting". Now before I get attacked, I just want to make it perfectly clear that I believe you are having sides and they could be caused by finasteride. I also believe that they may not be. The only reason I am saying this is because you have obviously read the list of sides and horror stories prior to taking the drug. These sides/horror stories were on your mind before you even started taking the drug, so there is a chance that your mind is causing your issues. Now, instead of looking at a hot girl and just getting hard and ready to go to work you are thinking: "Shit I hope my dick works". Putting that kind of pressure on yourself alone can screw you up.

Again, I am not saying this is what is going on with you, only that it can be. When I started taking fin, hell actually I still think about the sides, and I am sure it has caused some performance anxiety. Even being the fin supporter that I am, it is hard to tune out all of the negativity about it. I will be honest and tell you that lately my libido has gone down. Can this be due to fin? Yeah maybe, but it can be also due to the fact that I am 37 and have been going through the most stress of my entire life for the past 6 months. I am still still waking up with hardon's though, so I am assuming I don't have ED.

In any case, I hope you recover soon. Good or bad let us know how things turn out.

02-07-2014, 01:39 AM
Now, instead of looking at a hot girl and just getting hard and ready to go to work you are thinking: "Shit I hope my dick works". Putting that kind of pressure on yourself alone can screw you up.

I am a believer that this is 95% of the problematic cases with fin.

I hope I don't end up being the 5% that it's not, but that's just my opinion.

I definitely am experiencing exhaustion from fin at 6months in, though. Or maybe my sleep patterns suck and I'm eating wrong. Who knows?

02-07-2014, 03:33 AM
Well, I am sure it wasn't just nerves. I went into this with 100% confidence that I would have no sides and I'm not the kind of person to read about something and "get it". Plus I have never been really intimidated by a hottie that wants my body before either. That's just something you don't really worry about because things just ya know, work.

I'm not here to start an argument though and I'm happy for you guys that this didn't happen to yall.

I will say it is difficult not to stress over it, but I am doing my best. I know that stress only makes things worse no matter what it is and I've always had the hakuna matata attitude and am going to try to keep that. I remain optimistic that I will make a full recovery soon.

02-09-2014, 12:00 AM
Well all I can say is. I also had the sides like you and they stayed for one month and then two months so I decided to quit on it. The sides lasted for almost two years.

A year ago I decided to gave it another try and I followed Spec approach to get used to the pill and it worked
After a year taking it am now getting the sides again.

02-09-2014, 04:12 PM
If I got sides I would stay off it.